RUS  ENG
Full version
JOURNALS // Funktsional'nyi Analiz i ego Prilozheniya // Archive

Funktsional. Anal. i Prilozhen., 1985 Volume 19, Issue 1, Pages 25–36 (Mi faa1333)

This article is cited in 122 papers

Asymptotic of the largest and the typical dimensions of irreducible representations of a symmetric group

A. M. Vershik, S. V. Kerov


UDC: 517

Received: 12.06.1984


 English version:
Functional Analysis and Its Applications, 1985, 19:1, 21–31

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025